# SDR YENA20090906110

- Difficulty date: September 6, 2009
- Submitted: September 7, 2009
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 10,491 hours, 6,523 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1119 - COCKPIT DOOR UNATTACHED FROM DOOR FRAME.  FOUND UPPER HINGE LOOSE, SECURED UPPER HINGE AND INSTALLED COCKPIT DOOR AS PER AMM 52-51-01.  OPS CHECK GOOD.
